# SDR WX0A072369

- Difficulty date: January 12, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N872GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53295
- Aircraft time: 46,294 hours, 38,906 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED NOSE GEAR LIGHT ILLUMINATED WITH THE GEAR HANDLE UP.  PERFORMED QRH & LIGHT WENT OUT.  R & R NOSE GEAR LOCKED PROX SENSOR D1-32 IAW AMM 32-60-05.  REF LOG PAGE 499437 FOR OPERATIONS CHECK.  ACFT AOG UNTIL 01/15/2015.
